MAUDE Adverse Event Report: ORTHOFIX, LLC BIOSTIM; OSTEOGENESIS STIMULATOR, SPINAL-STIM

ORTHOFIX, LLC BIOSTIM; OSTEOGENESIS STIMULATOR, SPINAL-STIM
Model Number 655212-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has been requested for return.The device has not returned for investigation therefore no investigation can be performed.If the device returns an investigation will be performed at that time.A review of the dhr was performed - all 60 units from the work order passed final inspection.
 
Event or Problem Description
Patient reported having a reaction to the unit causing burns on the right leg.Pateint states it started the first day of treatment but the unit did not get hot, he just had a reaction.Patient discontinued use.No further details were reported.

Brand Name
BIOSTIM
Common Device Name
OSTEOGENESIS STIMULATOR, SPINAL-STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23029128
Report Number2183449-2025-00026
Device Sequence Number13140124
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655212-0001
Device Catalogue Number5212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale